# SDR CALA2023070302143

- Difficulty date: July 2, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N893UA
- Make and model: Airbus A319-132
- Aircraft serial: 2948
- Aircraft time: 45,545 hours, 23,859 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C172411
- Condition: Missing
- Location: Right Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 1 FUEL CAP MISSING UPON ARRIVAL IN DFW REPLACED MISSING FUEL CAP WITH SERVICEABLE UNIT AMM 28-25-41. ADDED ROTABLE PART CHANGE. INSTALL ONLY. ROTABLE PARTS CHANGE WAS INDICATED - 1405270
